# SDR IPXA12B75102

- Difficulty date: August 23, 2012
- Submitted: August 31, 2012
- Operation: Air carrier
- Aircraft: N583UP
- Make and model: Boeing 747-4R7F
- Aircraft serial: 25867
- Aircraft time: 95,151 hours, 16,522 cycles
- Engine: Ge CF680C2B1F
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 65B3708625
- Condition: Cracked
- Location: Bs 1500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: D, MAIN DECK BS 1500, LBL 77" FLOOR SUPPORT CRACKED.  FLOOR SUPPORT REPAIRED SRM 52-00-52-2R-13.  REPAIR 13, FIG 201, MAJOR REPAIR.
